MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0026909858
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 06/21/2023
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.A 2.25 x 24mm synergy xd drug-eluting stent was deployed in the left main (lm); however, the stent migrated into the proximal left circumflex artery and was deployed where it was.During deployment, the ostial lm part of the stent had proximal stent edge shortening and a 3.00 x 24mm synergy xd drug-eluting stent was deployed at the original lesion, overlapping with the first stent.A recommendation was made for completion of the left main bifurcation stenting due to the bunching of the stent within the ostial left main.Seven days later, the patient returned to the cath lab on vasopressin and phenylephrine.During this procedure, a 3.50 x 12mm synergy xd drug-eluting stent was placed in the left anterior descending artery to lm.During proximal optimization technique on the left main portion of the stent, there was again stent edge shortening.Two days later the patient died.The primary cause of death was non-st-elevation myocardial infarction (nstemi).

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17484577
Report Number2124215-2023-39632
Device Sequence Number20667974
Product Code NIQ
UDI-Device Identifier08714729981039
UDI-Public08714729981039
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Lot Number0026909858
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient SexFemale